I actually found a magic pill
The prescription drug Topamax, which my neurologist gave me in order to reduce the frequency and intensity of my migraine headaches. She told me that weight loss was a side effect since the drug raises your metabolism. In my case, it also killed my appetite. I lost 40 pounds with almost no effort at a steady rate of 2 lbs. per week.
I had to stop taking it though. It gave me a really bad case of "brain fog" - couldn't get up in the morning, couldn't concentrate on anything. Also caused depression, so I had to take it in combination with an antidepressant.
Why did I finally decide to stop taking it? My purse got stolen and I didn't have access to my money in the bank for 3 days. The prescription had just run out. I suddenly realized that I could THINK again. Never went back on it after that. I slowly gained the weight back over time and now have 90 lbs. to lose... again. [sigh]